Deakin University
Browse

File(s) under permanent embargo

Influence functions of two families of robust estimators under proportional scatter matrices

journal contribution
posted on 2007-02-01, 00:00 authored by G Boente, F Critchley, Liliana OrellanaLiliana Orellana
In this paper, under a proportional model, two families of robust estimates for the proportionality constants, the common principal axes and their size are discussed. The first approach is obtained by plugging robust scatter matrices on the maximum likelihood equations for normal data. A projection- pursuit and a modified projection-pursuit approach, adapted to the proportional setting, are also considered. For all families of estimates, partial influence functions are obtained and asymptotic variances are derived from them. The performance of the estimates is compared through a Monte Carlo study. © 2006 Springer-Verlag.

History

Journal

Statistical methods and applications

Volume

15

Pagination

295-327

Location

Berlin, Germany

ISSN

1618-2510

eISSN

1613-981X

Language

eng

Publication classification

C Journal article, C1.1 Refereed article in a scholarly journal

Copyright notice

2007, Springer

Issue

3

Publisher

Springer